On the regularity of boundary points for second order equations with nonnegative characteristic form
Doklady Akademii Nauk, Tome 230 (1976) no. 5, pp. 1039-1042
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1976_230_5_a6,
author = {A. A. Novruzov},
title = {On the regularity of boundary points for second order equations with nonnegative characteristic form},
journal = {Doklady Akademii Nauk},
pages = {1039--1042},
year = {1976},
volume = {230},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1976_230_5_a6/}
}
TY - JOUR AU - A. A. Novruzov TI - On the regularity of boundary points for second order equations with nonnegative characteristic form JO - Doklady Akademii Nauk PY - 1976 SP - 1039 EP - 1042 VL - 230 IS - 5 UR - http://geodesic.mathdoc.fr/item/DAN_1976_230_5_a6/ LA - ru ID - DAN_1976_230_5_a6 ER -
A. A. Novruzov. On the regularity of boundary points for second order equations with nonnegative characteristic form. Doklady Akademii Nauk, Tome 230 (1976) no. 5, pp. 1039-1042. http://geodesic.mathdoc.fr/item/DAN_1976_230_5_a6/